A modified newton-raphson method for the solution of systems of equations

Research output: Contribution to journalArticle

23 Scopus citations

Abstract

An implicit function theorem and a resulting modified Newton-Raphson method for roots of functions between finite dimensional spaces, without assuming non-singularity of the Jacobian at the initial approximation.

Original languageEnglish (US)
Pages (from-to)94-98
Number of pages5
JournalIsrael Journal of Mathematics
Volume3
Issue number2
DOIs
StatePublished - Jun 1 1965
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A modified newton-raphson method for the solution of systems of equations'. Together they form a unique fingerprint.

  • Cite this